Aa
A
A
Close
Avatar universal
long term effects of vicodin use
Hi, does anyone know if there are physical side effects from long term vicodin use? My hair is falling out and I have a skin rash around my chin and nose. I'm wondering if this is from the vicodin.
Cancel
9 Answers
9 Answers
Page 1 of 1
Avatar universal
Hi there Mich, I'm new here just started posting today & I have been on vicodin for 12 yrs.The only thing that I had problems with was my hair coming out, not much but alittle. But havent had the rashes or anything. Can u ask your doctor?? Maybe they can help ya better.
Good luck to You....if  you have anymore questions I will help ya the best way I can....and the pll here are great with answers too!
~Penny~
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
182493 tn?1348056515
I would consult a doctor about this. It could be from the pills or it could be something else. EIther way you need to have it checked out by a medical professional.
Comment
Cancel
182493 tn?1348056515
Comment
Comment
Submit Comment
Avatar universal
So your hair started falling out too? Are you sure it was from the vicodin? I have been using it for pain relief since an auto accident 4 years ago, needless to say I am addicted. I am worried about liver failure, I heard that can happen from the acetomeniphen. 12 yrs. huh? Can I ask why?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes, I did read that.  There is a treatment center that focuses fully on vicodin addiction.  I forgot the name of the place, but I was reading over their website, and one of the side effects was skin rashes.  It actually happened to me early on in my addiction.
If I can find the site again, I will come back to post it.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hey Mich.. I found the link to the information I mentioned..  I don't know how to add a clickable link, so just copy and paste.  Read through this site.  They talk a lot about long term side effects.

http://www.cirquelodge.com/VicodinAddiction/index.php
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I got hooked on Vicodin after having several eye surgeries, five years ago.  For almost five straight years, daily, I took the pills.  About 3 months ago (I've been completely clean for 57 days today!) I developed a rash on my back and shoulders that would not stop itching.  It was driving me crazy !! I knew that it was from the excessive Vicodin use.  Two days after I quit taking the pills, the rash went away and did not come back.  I have thin, blonde hair.  My hair was also falling out, a lot.  It started to look dry and brittle.  I have been taking Biotin ( a stylist recommended this to me) from the healthfood store for the hair problem and it seems to have helped.  Nothing helped more than quitting the Vicodin.  Its made a Huge difference in my skin, hair, and mind.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i have been addicted to lortabs for 2 years now i started taking them after i had my son and then i keep taking them because i was dealing with cerivcal cancer i had my last surgery in november but i am still taking them. i still have alot of pain but i feel like i am addict to them do you have any advice for me?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
The post you replied to is kind of old. Click on "post a question" on the top of this page. Doing this will have a thread dedicated just to you. You'll get more responses this way.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My boyfriend was addicted to vicodin for years. He has been clean now for 3 months, but still suffers with ringing ears, nightmares and a few other vicodin side effects. Do you know if these things will ever stop?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources